# SDR FDEA202202050957

- Difficulty date: February 5, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774020
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK - SEAT TRACK CORRODED FROM STATION 1953 TO STATION 2000 RBL 68.  INSTALLED NEW SEAT TRACK SECTION FROM STA1878 TO STA2007 RBL 107.25 WITH NEW SPLICE REF,   EA#:1-5310-T0368319.  "MAJOR REPAIR".
